# SDR 2000UALA00574

- Difficulty date: September 30, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Aircraft time: 80,472 hours, 28,039 cycles
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: MN1400
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE DOOR 4R NO TEST.  *S/D*  THE REASON FOR SLIDE PRESSURE FAILURE AT DOOR 4 WAS INDICATION AND NOT SLIDE PRESSURE.  THIS CONDITION WAS CORRECTED BY REPLACING THE TEST INDICATOR BATTERY PACK.
